# SDR AALA20090424TUL08

- Difficulty date: April 19, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT CREASE ANGLE CORRODED AT STATION 945 TO 992.  CORROSION LEVEL 1.  REMOVED AND INSTALLED SERVICEABLE CREASE ANGLE AT RIGHT AFT SERVICE DOOR PER SRM 51-10-02.
